MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Malposition of Device (2616); Positioning Problem (3009); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: date of event: no date provided, used the first date in the month of the aware date.
 
Event or Problem Description
It was reported that malposition occurred requiring additional intervention.A 15mm x 40cm interlock-35 was selected for a pelvic vein embolization procedure.During the procedure, the tip of the catheter migrated into the right atrium following the release of the interlock-35 coil.The physician attempted to recover the device using a snare but failed.The patient was referred to a cardiologist for another attempt with an introducer in place.
 
Additional Manufacturer Narrative
B3: date of event: no date provided, used the first date in the month of the aware date.H6: device codes (1): updated from malposition of device and positioning problem to migration.
 
Event or Problem Description
It was reported that malposition occurred requiring additional intervention.A 15mm x 40cm interlock-35 was selected for a pelvic vein embolization procedure.During the procedure, the tip of the catheter migrated into the right atrium following the release of the interlock-35 coil.The physician attempted to recover the device using a snare but failed.The patient was referred to a cardiologist for another attempt with an introducer in place.It was further reported that the coil migrated and not the tip of the catheter as previously reported.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18662246
Report Number2124215-2024-05286
Device Sequence Number8063672
Product Code KRD
UDI-Device Identifier08714729793144
UDI-Public08714729793144
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2026
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0032225646
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/26/2024
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown